# SDR GCXA202203070002

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N279GX
- Make and model: Airbus A320-214
- Aircraft serial: 3605
- Aircraft time: 41,546 hours, 20,180 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 8A03804
- Part serial: 7254
- Condition: Odor
- Location: Apu
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING WITH THE APU ON THERE IS A STRONG SMELL OF DIRTY SOCKS IN THE COCK PIT AND CABIN.  ACCOMPLISHED TSM 05-50-00-810-831-A FOUND APU GENERATOR LEAKING OIL REPLACED GENERATOR IAW AMM 24-23-51-04 OPS CHECKED GOOD NO FUME SMELL.
